# SDR 2003F00660

- Difficulty date: November 15, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 274579
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION GOT GEAR DOOR LIGHT.  AT POST FLIGHT INSPECTION, FOUND RIGHT MAIN GEAR DOOR DOWN, BLED ACTUATOR OF AIR AND PERFORMED OPS CHECK OF GEAR DOORS IAW BMM 32-12-10, ALL CHECKED NORMAL.  (M)
